# SDR FDEA2018081492012

- Difficulty date: July 29, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP07911
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 495 LEFT SIDE FLOOR PANEL UNDER RCB HAD EXTENSIVE EXFOLIATION CORROSON ON THE SURFACE.  FABRICATED A NEW FLOOR PANEL IAW DWG WSP0791-1.
